Alert archive / Wyoming / Red Flag Warnings in 2020

Red Flag Warning 24, NWS Cheyenne, WY

August 12, 2020

NWS Cheyenne, WY issued this red flag warning at Aug 12, 2020, 2:05 PM MDT. It took effect at Aug 13, 2020, 9:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 12, 2020, 2:05 PM MDT (20:05 UTC)
In effect from
Aug 13, 2020, 9:00 AM MDT
Expired
Aug 13, 2020, 8:00 PM MDT
In force
11 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

242 
WWUS85 KCYS 122005
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
205 PM MDT Wed Aug 12 2020

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE ACROSS SOUTHEAST
WYOMING TODAY AND AGAIN THURSDAY...

WYZ301>310-130415-
/O.UPG.KCYS.FW.A.0019.200813T1500Z-200814T0200Z/
/O.NEW.KCYS.FW.W.0024.200813T1500Z-200814T0200Z/
/O.CON.KCYS.FW.W.0023.000000T0000Z-200813T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
205 PM MDT Wed Aug 12 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR ELEVATED WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301, 
302, 303, 304, 305, 306, 307, 308, 309, AND 310...

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT THURSDAY FOR 
ELEVATED WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301, 302, 
303, 304, 305, 306, 307, 308, 309, AND 310...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 9 AM to 8 PM MDT Thursday.

* AFFECTED AREA...Fire weather zones 301 through 308.

* WIND...West to southwest 15 to 25 mph sustained with gusts to 
  40 mph.

* HUMIDITY...8 to 13 percent.

* HAINES...5/6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
gusty winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ311-312-130415-
/O.UPG.KCYS.FW.A.0019.200813T1500Z-200814T0200Z/
/O.NEW.KCYS.FW.W.0024.200813T1500Z-200814T0200Z/
Pine Ridge/Nebraska National Forest/Oglala National Grasslands-
Box Butte/South Sioux-
205 PM MDT Wed Aug 12 2020

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT THURSDAY FOR
ELEVATED WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 311 AND 
312...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 9 AM to 8 PM MDT Thursday. The
Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zone 311 and zone 312.

* WIND...West 15 to 20 mph with gusts to 30 mph.

* HUMIDITY...Afternoon humidity 10 to 15 percent.

* HAINES...6.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Allen
4 follow-up statements
830 
WWUS85 KCYS 130213
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
813 PM MDT Wed Aug 12 2020

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE ACROSS SOUTHEAST
WYOMING AND THE NORTHWEST PANHANDLE THROUGH THE END OF THE 
WEEK...

WYZ302>310-131800-
/O.EXP.KCYS.FW.W.0023.000000T0000Z-200813T0200Z/
/O.NEW.KCYS.FW.A.0020.200814T1500Z-200815T0200Z/
/O.CON.KCYS.FW.W.0024.200813T1500Z-200814T0200Z/
North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
813 PM MDT Wed Aug 12 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT
THURSDAY FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 
302, 303, 304, 305, 306, 307, 308, 309, AND 310... 
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH 
FRIDAY EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER 
ZONES 302, 303, 304, 305, 306, 307, 308, 309, AND 310... 
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR LOW
HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 302, 303, 304, 
305, 306, 307, 308, 309, AND 310...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Friday morning through
Friday evening. 

The National Weather Service in Cheyenne has issued a Red Flag 
Warning, which is in effect from 9 AM to 8 PM MDT Thursday.

* AFFECTED AREA...Fire weather zones 302 through 308.

* WIND...West to southwest 15 to 25 mph sustained with gusts to 
  40 mph. Similar conditions expected Friday.

* HUMIDITY...8 to 13 percent. Similar conditions expected Friday.

* HAINES...5/6. Similar conditions expected Friday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
gusty winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ301-131800-
/O.EXP.KCYS.FW.W.0023.000000T0000Z-200813T0200Z/
/O.CON.KCYS.FW.W.0024.200813T1500Z-200814T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-
813 PM MDT Wed Aug 12 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT
THURSDAY FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 
301... 
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING 
FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 301...


The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 9 AM to 8 PM MDT Thursday.

* AFFECTED AREA...Fire weather zone 301.

* WIND...West to southwest 15 to 25 mph sustained with gusts to 
  40 mph.

* HUMIDITY...8 to 11 percent.

* HAINES...5/6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
gusty winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ311-312-131800-
/O.CON.KCYS.FW.W.0024.200813T1500Z-200814T0200Z/
Pine Ridge/Nebraska National Forest/Oglala National Grasslands-
Box Butte/South Sioux-
813 PM MDT Wed Aug 12 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT
THURSDAY FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 
311 AND 312...

* AFFECTED AREA...Fire weather zone 311 and zone 312.

* WIND...West 15 to 20 mph with gusts to 30 mph.

* HUMIDITY...10 to 14 percent.

* HAINES...5/6.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Braun
104 
WWUS85 KCYS 130751
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
151 AM MDT Thu Aug 13 2020

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE ACROSS SOUTHEAST
WYOMING AND THE NORTHWEST PANHANDLE THROUGH THE END OF THE WEEK...

WYZ302>310-140000-
/O.CON.KCYS.FW.W.0024.200813T1500Z-200814T0200Z/
/O.CON.KCYS.FW.A.0020.200814T1500Z-200815T0200Z/
North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
151 AM MDT Thu Aug 13 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 302, 303, 304, 305, 306, 307, 308, 309, AND 310...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 302, 303, 304, 305, 306, 307, 308, 309, AND 310...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 9 AM to 8 PM MDT Thursday.

* AFFECTED AREA...Fire weather zones 302 through 308.

* WIND...West to southwest 15 to 25 mph sustained with gusts to 
  40 mph. Similar conditions expected Friday.

* HUMIDITY...8 to 13 percent. Similar conditions expected 
  Friday.

* HAINES...5/6. Similar conditions expected Friday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions 
are either occurring now....or will shortly. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

NEZ311-312-WYZ301-140000-
/O.CON.KCYS.FW.W.0024.200813T1500Z-200814T0200Z/
Pine Ridge/Nebraska National Forest/Oglala National Grasslands-
Box Butte/South Sioux-
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-
151 AM MDT Thu Aug 13 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 301...311 AND 312...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 9 AM to 8 PM MDT Thursday.

* AFFECTED AREA...Fire weather zone 301...311 and 312.

* WIND...West to southwest 15 to 25 mph sustained with gusts to 
  40 mph.

* HUMIDITY...8 to 11 percent.

* HAINES...5/6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions 
are either occurring now....or will shortly. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$
151 
WWUS85 KCYS 131942
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
142 PM MDT Thu Aug 13 2020

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE ACROSS SOUTHEAST
WYOMING AND THE NORTHWEST PANHANDLE THROUGH THE END OF THE WEEK...

WYZ302>310-150200-
/O.UPG.KCYS.FW.A.0020.200814T1500Z-200815T0200Z/
/O.NEW.KCYS.FW.W.0025.200814T1500Z-200815T0200Z/
/O.CON.KCYS.FW.W.0024.000000T0000Z-200814T0200Z/
North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
142 PM MDT Thu Aug 13 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 302, 303,
304, 305, 306, 307, 308, 309, AND 310...

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT FRIDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 302, 303, 
304, 305, 306, 307, 308, 309, AND 310...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 9 AM to 8 PM MDT Friday. 

* AFFECTED AREA...Fire weather zones 302 through 308.

* WIND...West to southwest 15 to 25 mph sustained with gusts to 40
  mph. Similar conditions expected for Friday.

* HUMIDITY...8 to 13 percent. Similar conditions expected 
  Friday.

* HAINES...5/6. Similar conditions expected Friday.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ311-312-WYZ301-140200-
/O.CON.KCYS.FW.W.0024.000000T0000Z-200814T0200Z/
Pine Ridge/Nebraska National Forest/Oglala National Grasslands-
Box Butte/South Sioux-
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-
142 PM MDT Thu Aug 13 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301...
311 AND 312...

* AFFECTED AREA...Fire weather zone 301...311 and 312.

* WIND...West to southwest 15 to 25 mph sustained with gusts to 
  40 mph.

* HUMIDITY...8 to 11 percent.

* HAINES...5/6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WILLS
152 
WWUS85 KCYS 140216
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
816 PM MDT Thu Aug 13 2020

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE ACROSS SOUTHEAST
WYOMING AND THE NORTHWEST PANHANDLE THROUGH THE END OF THE WEEK...

WYZ302>310-141815-
/O.EXP.KCYS.FW.W.0024.000000T0000Z-200814T0200Z/
/O.CON.KCYS.FW.W.0025.200814T1500Z-200815T0200Z/
North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
816 PM MDT Thu Aug 13 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT
FRIDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
302, 303, 304, 305, 306, 307, 308, 309, AND 310... 
...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY 
FOR FIRE WEATHER ZONES 302, 303, 304, 305, 306, 307, 308, 309, AND
310...


The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 9 AM to 8 PM MDT Friday.

* AFFECTED AREA...Fire weather zones 302 through 310.

* WIND...West to southwest 15 to 25 mph sustained with gusts to 40
  mph. 

* HUMIDITY...8 to 14 percent. 

* HAINES...5/6. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ311-312-WYZ301-140330-
/O.EXP.KCYS.FW.W.0024.000000T0000Z-200814T0200Z/
Pine Ridge/Nebraska National Forest/Oglala National Grasslands-
Box Butte/South Sioux-
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-
816 PM MDT Thu Aug 13 2020

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY 
FOR FIRE WEATHER ZONES 301, 311, AND 312...

Humidities have risen and winds have diminished. Therefore, the
warning is being allowed to expire.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 12, 11:24 AM MDT, 2 hours 41 minutes earlier.

Area forecast discussion, Aug 12, 11:24 AM MDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1124 AM MDT Wed Aug 12 2020

.SHORT TERM...(Today and tonight)
Issued at 300 AM MDT Wed Aug 12 2020

Fire weather concerns the main challenge through the next couple
days. But there is a risk of severe storms across the eastern
Panhandle this afternoon as well.

Currently...Next cold front moving into the PACNW and extends form
a low over southern Alberta....across western Montana into central
Idaho and eventually northern California. WPC has a dryline
analyzed just east along the I-25 Corridor separating 30 Tds west
from 50 Tds east. Radar showing convection across northwestern
Kansas into northeastern Colorado this morning. So far...nothing
has made its way into the southern Panhandle.

Looks like a repeat of yesterday for today. Across southeast
Wyoming...we should mix up close to 400mbs this afternoon. GFS
soundings showing 30kts at that level for most of southeast
Wyoming...so another dry/breezy day in store. Red Flag Warnings in
effect from 9AM through 8PM today.

To the east across the Panhandle...it looks like one more day of
possible severe storms. HRRR and Hires NMM showing a few storms
developing across the Panhandle after 21Z and through the Panhandle
by 01Z. SOundings out there for this afternoon showing MUCAPE
around 2200 to 2500 J/KG with around 40kts of sfc-6km shear.
So..there is the possibility.

.LONG TERM...(Thursday through Monday)
Issued at 300 AM MDT Tue Aug 11 2020

Surge of dry air into the Panhandle tomorrow as shortwave and
associated surface cold front approaches from the north and
northwest. Looks like just about everyone should see critical fire
weather conditions Thursday as 700mb winds increase to 30kts out
ahead of the front.

Perhaps a reprieve for folks as winds ease some Saturday and turn
northerly to northeasterly behind the front. But we will see as
critical fire weather conditions look to continue for areas west.

&&

.AVIATION...(For the 18Z TAFS through Thursday morning)
Issued at 1124 AM MDT Wed Aug 12 2020

VFR prevailing at all terminals through the period. Isolated showers
and tstms expected to develop this afternoon mainly affecting sites
in the Neb Panhandle with activity ending early this evening. Weak
sfc front will move east over the area later tonight into Thursday
morning switching winds out of the west to northwest.

&&

.FIRE WEATHER...
Issued at 300 AM MDT Wed Aug 12 2020

Upper high pressure remains over the Rockies...giving the area
well above normal temperatures and very low humidity. These warm
temperatures will allow winds from 24K feet to mix to ground level
for another day of strong wind gusts. Red Flag Warnings in effect
for FWZs 301 through 310 today. A Fire Weather Watch for Thursday
in effect for FWZs 301 through 312 as a cold front approaches the
area from the north and northwest. Stronger winds will develop
over the northern and central Panhandle Thursday with afternoon
humidity falling to 10 to 15 percent out there. Across southeast
WYoming afternoon humidity in the single digits will be common
both today and Thursday. Front may bring some relief to the
Panhandle and southeast Wyoming plains Friday...but our western
FWZs likely to have fire headlines Friday and Saturday as well.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...

WY...Fire Weather Watch from Thursday morning through Thursday
     evening for WYZ301>310.

     Red Flag Warning until 8 PM MDT this evening for WYZ301>310.

NE...Fire Weather Watch from Thursday morning through Thursday
     evening for NEZ311-312.

&&

SHORT TERM...GCC
LONG TERM...GCC
AVIATION...RE
FIRE WEATHER...GCC
Hazardous weather outlook, Aug 12, 5:58 AM MDT, 8 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
558 AM MDT Wed Aug 12 2020

WYZ101>119-131200-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
558 AM MDT Wed Aug 12 2020

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Gusty winds...hot temperatures and low humidity will create
critical fire weather conditions late this morning that will
continue through the afternoon. Red Flag Warnings are in effect
for the entire area of southeast Wyoming today.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Widespread critical fire weather conditions expected again
Thursday. A Fire Weather Watch is in effect for the entire
southeast Wyoming area.

Critical fire weather conditions continue on a daily basis through
the weekend...particularly along and west of the Laramie Range.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-003-019>021-054-055-095-096-131200-
Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill-
Kimball County-Cheyenne-North Sioux-South Sioux-
558 AM MDT Wed Aug 12 2020

This hazardous weather outlook is for portions of panhandle
Nebraska and western Nebraska.

.DAY ONE...TODAY AND TONIGHT

Isolated thunderstorms are possible across the Nebraska Panhandle
this afternoon. One or two storms could become severe with large
hail and damaging downburst winds from 4 PM through 8 PM this
afternoon.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Widespread critical fire weather conditions expected
Thursday...mainly across the northern and central portions of the
Panhandle. A Fire Weather Watch is in effect for the this area of
the Panhandle.

.Spotter information statement...

Spotter activation may be needed for the Panhandle from 4 PM this
afternoon through 8 PM this evening.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 6:12 PM MDTSpecial Weather StatementCYS93 min
Aug 12, 2:07 AM MDTFire Weather WatchCYS12 hr
Aug 12, 4:02 PM MDTSpecial Weather StatementCYSBox Butte, Dawes, Sioux73 min
Aug 12, 4:15 PM MDTSpecial Weather StatementCYSMorrill45 min
Aug 12, 4:24 PM MDTSpecial Weather StatementCYSDawes51 min
Aug 12, 4:29 PM MDTSpecial Weather StatementCYSCheyenne46 min
Aug 12, 4:32 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes26 min
Aug 12, 5:34 PM MDTSpecial Weather StatementCYSBox Butte41 min
Aug 12, 5:45 PM MDTSpecial Weather StatementCYSKimball45 min
Aug 12, 5:51 PM MDTSpecial Weather StatementCYSCheyenne39 min

Nearby

Red Flag Warnings in Wyoming, 2020Red Flag Warnings in Nebraska, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.